# SDR C2XA96IA259

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26826
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Propeller: Hamstd 14SF5
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 7827015
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 14,053 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING A SCHEDULED MAINTENANCE CHECK, THE LEFT PROPELLER HUB NR 2 AND NR 3 BLADE BORE RETAINING RACES WERE FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED RACES, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE  (M)
